Minerva

Minerva

BMJ 2009; 338 doi: https://doi.org/10.1136/bmj.b61 (Published 13 January 2009) Cite this as: BMJ 2009;338:b61
  1. Andrew Findlay, specialist registrar in nephrology1,
  2. Ananda Chapagain, specialist registrar in nephrology1,
  3. Deborah E Low, consultant radiologist2,
  4. Michael T Sheaff, consultant histopathologist3,
  5. Neil Ashman, consultant nephrologist 1
  1. 1Renal Unit, St Bartholomew’s and the Royal London Hospitals, London
  2. 2Department of Interventional Radiology, St Bartholomew’s and the Royal London Hospitals
  3. 3Department of Histopathology, St Bartholomew’s and the Royal London Hospitals
  1. andrew.findlay{at}doctors.org.uk

    A young woman with no history of medical problems and normal renal function ingested 8 g of paracetamol. She complained of flushing and diarrhoea …

    View Full Text

    Sign in

    Log in through your institution

    Subscribe